Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Burning sensation in pubic area after using a depilatory cream. Solution?

I used a depilitory cream on my pubic area a couple years ago. Since then it has started burning. I went to my Dr. She tested for STD s which came back negative. Then she said it s probably a yeast infection and she has tried two different kinds of yeast infection medication , but it still burns. What else can I do to get rid of the burning which I m almost sure is due to the cream I used a couple years ago?
Asked On : Fri, 9 Nov 2012
Answers:  2 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
TAKE CARE OF LOCAL CLEANLINESS
THE BURNIN CAN HAVE OTHER CAUSES ALSO LIKE MEDICINES USED FOR OTHER PROBLEMS
CAN BE OILS SHAMPOO SOAPS CLOTHES AND OTHER BODY APPLICATION MATERIALS CORELATE THEM IF YOU THINK OF THEM
YOU CAN USE ANTIFUNAL TABLET FOR YEAST FLUCONAZOLE 150 M ONCE A WK FOR 6 WEEK
APPLY CALAMINE AND ANTIFUNAL POWDERS FOR LON TIME
AND AVOID YEAST IN FOOD ALSO
Answered: Sat, 17 Aug 2013
I find this answer helpful
Dermatologist Dr. Raghuveer Murki's  Response
burning sensation in the pubic area after using a depilatory cream is allergic or irritant contact dermatitis due to cream.use of antihistamine,antibiotic and application of sternon_g ointment over the lesion cures it .to relieve from burning use calak lotion
Answered: Sat, 17 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor